Conference item icon

Conference item

A note on the design of hp-adaptive finite element methods for elliptic partial differential equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.cma.2004.04.009

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Volume:
194
Issue:
2-5
Pages:
229-243
Host title:
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
Publication date:
2005-01-01
DOI:
ISSN:
0045-7825
Source identifiers:
188825
Keywords:
Pubs id:
pubs:188825
UUID:
uuid:0bdc50a7-1158-4dd0-a671-4a07db77aec7
Local pid:
pubs:188825
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP